# SDR BSAASDR0605

- Difficulty date: February 20, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE213
- Aircraft time: 19,406 hours, 26,841 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: SPC10
- Part serial: 541
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB AT APPROX 200FT AGL THE LT AC BUSS FAILED, CREW TRIED RESET, AND THIS DIDN'T WORK, TRANSFER WAS SELECTED AND WORKED, CREW RETURNED TO STATION.  FOUND STATIC INVERTER FAILED, REPLACED UNIT AND DURING SUBSEQUENT RUNS, FOUND INVERTER COOLING FAN HAD ALSO FAILED, REPLACED COOLING FAN, SYSTEM OPS CK GOOD DURING INTIAL 45 MINUTE GROUND OPS CK.  ALSO FOUND WIRE DAMAGED BY SCREW CONTACTING WIRE GOING TO THE NR 1 INVERTER POWER SELECT, CAUSING A SECONDARY INTERMITTENT FAULT.  WIRE WAS REPAIRED AND SCREW REPLACED, SYSTEM OPS CK GOOD.
